# SDR YENA2018120730834

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 33,384 hours, 21,195 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON CNTR FUSE III BELOW CABIN FLOOR CORR SHEAR CLIP FR89; REF NRC FOR ALL WORK ACP. SHEAR CLIPS RPL IAW SRM 51-41-01, -02, & 51-43-03.
